advertisement
Question
Posted by: rose | 2007/04/03

rebound insomnia after stopping zolpidem

Hi Doc,
Please help! Under my psychiatrist's supervision I stopped taking Remeron about 6 weeks ago. I couldn't sleep after stopping it, so he prescribed Zolpidem for a month while I adjusted etc. Now I've stopped the Zolpidem, but am experiencing "rebound insomnia" - taking around 4 hours to fall asleep, and waking up often. This has been going on for over a week now. Dr says I must just wait for it to pass. How much longer can this last? Is there anything I can do or take to normalise my sleeping patterns again? (I'm already avoiding caffeine, alcohol, etc) I'm desperate to sleep normally again! Any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As far as I recall, Zolpidem itself should be out of your system fairly early. Check the archives of this forum as we've discussed sleeping problems many times, and I think there is also other material on sleep elsewhere within H24.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement